How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 3237
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I have some anemia. My readings are just modestly low and my

Customer Question

I have some anemia. My readings are just modestly low and my doctor has scheduled additional blood tests next month.
Meanwhile, however, I am getting tired and requiring more and more naps and sleep than ever experienced before.
Any suggestions would be appreciated.
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 3 months ago.

Dear customer,

Thank you for your question.

What is your hemoglobin level? Which tests were done? Do you suffer from any other medical condition or take any daily medication?

Customer: replied 3 months ago.

Yes, I take a statin and blood pressure medication(Lisinopril) daily. I also take thyroid medication (synthroid).

I have had prostate cancer (treated with radiation) and current psa's are very low.My Docs are delighted.

Other than the high BP which is being treated with the Lisinopril, I do not suffer from any other medical condition.

The only blood tests that were out of normal were the anemia ones.

If this isn't enough information for any suggestions, please disregard my question.

Thank you.

Expert:  Dr. Ravoof replied 3 months ago.

Dear customer,

Thank you for your reply.

Do you know your hemoglobin level? Do you have the results with you? Any recent change in dosage of medication? Have you started any exercises recently? Have you had colonoscopy done? What was the result?

Expert:  Dr. Ravoof replied 3 months ago.

Dear customer,

Thank you for your reply.

It is possible that the anemia that you are having is due to loss of blood and you need to have a stool examination and urinalysis done to look for loss of blood. Only with detection of the cause of anemia and then its treatment, you find relief and your tiredness will improve. At present make sure that you eat a well balance diet consisting of fruits, vegetables, and fish.

Take care.

It is a privilege answering your question.
Thank you.
Please let me know if you have further queries or unanswered questions.
Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.
Wishing you all the very best in life.
May you be happy, successful, and healthy.